See Alike in...

Alike App

Browser

CompassTracker

742d

So I have a bunch of different conditions that are listed on my profile. But something I’ve learned recently is that I get physically and mentally tired very quickly multiple times a day. Especially if I finished a school assignment. I was wondering if anyone has any tips on how to deal with what I’m assuming must be chronic fatigue (probably from my eds)

    • CoffeeAndDogs

      742d

      Fatigue is one of the worst symptoms because there is not a lot that can be done to combat it. Taking breaks, pacing yourself, and resting. There are some herbal supplements that may be mildly beneficial. Snacks and electrolytes. Occasionally doctors will prescribe stimulants, but very rarely as they can cause physical dependence.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion